Previous article Next article Unbiased Estimates of Density FunctionsYa. P. Lumel’skii and P. N. SapozhnikovYa. P. Lumel’skii and P. N. Sapozhnikovhttps://doi.org/10.1137/1114048PDFBibTexSections ToolsAdd to favoritesExport CitationTrack CitationsEmail SectionsAbout[1] A. N. Kolmogorov, Unbiased estimates, Izvestiya Akad. Nauk SSSR. Ser. Mat., 14 (1950), 303–326, (In Russian.) MR0036479 Google Scholar[2] Ju. V. Linnik, Statistical problems with nuisance parameters, Translated from the Russian by Scripta Technica. Translations of Mathematical Monographys, Vol. 20, American Mathematical Society, Providence, R.I., 1968ix+258 MR0223000 0177.22501 Google Scholar[3] T. W. Anderson, An introduction to multivariate statistical analysis, Wiley Publications in Statistics, John Wiley & Sons Inc., New York, 1958xii+374 MR0091588 0083.14601 Google Scholar[4] Andre G. Laurent, Conditional distribution of order statistics and distribution of the reduced ith order statistic of the exponential model, Ann. Math. Statist., 34 (1963), 652–657 MR0150888 0202.49701 CrossrefGoogle Scholar[5] D. E. Barton, Unbiased estimation of a set of probabilities, Biometrika, 48 (1961), 227–229 MR0125673 0112.10507 CrossrefGoogle Scholar[6] John Leroy Folks, , Donald A. Pierce and , Charles Stewart, Estimating the fraction of acceptable product, Technometrics, 7 (1965), 43–50 MR0174164 CrossrefGoogle Scholar[7] B. Epstein and , M. Sobel, Some theorems relevant to life testing from an exponential distribution, Ann. Math. Statistics, 25 (1954), 373–381 MR0061339 0056.38203 CrossrefGoogle Scholar[8] A. P. Basu, Estimates of reliability for some distribution useful in life testing, Technometrics, 6 (1964), 215–219 CrossrefGoogle Scholar[9] William Knight, A method of sequential estimation applicable to the hypergeometric, binomial, Poisson, and exponential distributions, Ann. Math. Statist., 36 (1965), 1494–1503 MR0182106 0138.12504 CrossrefGoogle Scholar[10] R. F. Tate, Unbiased estimation: Functions of location and scale parameters, Ann. Math. Statist., 30 (1959), 341–366 MR0104310 0096.13202 CrossrefGoogle Scholar[11] Gerald J. Glasser, Minimum variance unbiased estimators for Poisson probabilities, Technometrics, 4 (1962), 409–418 MR0148167 0102.35704 CrossrefGoogle Scholar[12] G. P. Patil and , J. K. Wani, Minimum variance unbiased estimation of the distribution function admitting a sufficient statistic, Ann. Inst. Statist. Math., 18 (1966), 39–47 MR0201001 0139.36402 CrossrefGoogle Scholar[13] P. N. Sapozhnikov, Unbiased estimates of distribution laws for integral random variables, Uch. Zap. Permsk. Ped. In-ta, Math. Ser., 1 (1968), , (In Russian.) Google Scholar[14] Ya. P. Lumel'skii, Unbiased estimates for shorter plans for statistical control of the sequential analysis type, Proceedings of the First Symposium on Statistical Problems in Technical Cybernetics, Vol. 3, Izd-vo “Nauka”, Moscow, 1969, “Adaptive Systems. Large Systems”, (In Russian.) Google Scholar[15] R. H. Diveev, Unbiased estimates for certain classes of distributions, Theory Probability Math. Statist. (Russian), Izdat. “Nauka” Uzbek. SSR, Tashkent, 1964, 68–76, (In Russian.) MR0196778 Google Scholar Previous article Next article FiguresRelatedReferencesCited byDetails Optimality of Unbiased Estimators: Nonasymptotic Theory21 October 2017 Cross Ref Exact likelihood-free Markov chain Monte Carlo for elliptically contoured distributionsStatistical Applications in Genetics and Molecular Biology, Vol. 14, No. 4 Cross Ref On a Generalization of the Classical Random Sampling Scheme and Unbiased EstimationCommunications in Statistics - Theory and Methods, Vol. 36, No. 4 Cross Ref Variable Kernel Estimates: on the Impossibility of Tuning the Parameters Cross Ref Application of algebraic properties of statistical models to deriving distributions of statisticsJournal of Mathematical Sciences, Vol. 81, No. 4 Cross Ref Nonparametric density estimates with improved . performance on given sets of densitiesStatistics, Vol. 20, No. 3 Cross Ref Quadratic error of an unbiased estimate of the probability density of sufficient statistics of the normal distributionJournal of Soviet Mathematics, Vol. 41, No. 1 Cross Ref Estimation of functionals in an a priori densityJournal of Soviet Mathematics, Vol. 41, No. 1 Cross Ref References Cross Ref Unbiased Estimators and Classification Problems for Multivariate Normal PopulationsR. A. Abusev and Ya. P. Lumel’skii17 July 2006 | Theory of Probability & Its Applications, Vol. 25, No. 2AbstractPDF (774 KB)Unbiased Estimation of Moment PolynomialsKh. B. Kordonskii and P. Ya. Rozenblit17 July 2006 | Theory of Probability & Its Applications, Vol. 21, No. 1AbstractPDF (579 KB)Summary of the Reports Presented at the Sessions of the Seminar on the Theory of Probability and Mathematical Statistics at the Mathematical Institute of the Academy of Science of the USSR17 July 2006 | Theory of Probability & Its Applications, Vol. 14, No. 4AbstractPDF (1029 KB) Volume 14, Issue 2| 1969Theory of Probability & Its Applications History Submitted:18 July 1967Published online:17 July 2006 InformationCopyright © Society for Industrial and Applied MathematicsPDF Download Article & Publication DataArticle DOI:10.1137/1114048Article page range:pp. 357-364ISSN (print):0040-585XISSN (online):1095-7219Publisher:Society for Industrial and Applied Mathematics
No takes yet. Share an insight, caveat, or question.
Lumel’skii et al. (1969) studied this question.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: